# SDR CALA9901243

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RUDDER BOTTOM RT SIDE FAIRING SKIN.  THE FAIRING SKIN WAS REMOVED IAW SRM 51-30-1.  A REPAIR WAS INSTALLED IAW SRM 51-10-4, 51-30-2, 51-10-3, AND 51-30-1.
